EconPapers    
Economics at your fingertips  
 

Asymmetric information, illiquidity and asset returns: evidence from China

Guangchuan Li, Lei Lu, Bo Wu and Zhou Zhang

Quantitative Finance, 2014, vol. 14, issue 6, 947-957

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/14697688.2013.823558 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:14:y:2014:i:6:p:947-957

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2018-08-11
Handle: RePEc:taf:quantf:v:14:y:2014:i:6:p:947-957